# SDR SWAA2024052378127

- Difficulty date: April 23, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N8573Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64250
- Aircraft time: 19,244 hours, 9,887 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 948 Lbl 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ADDITIONAL CORROSION AT A DEEPER DEPTH ON FLOOR BEAM 947.5 LBL 24 UPPER CHORD AT LAV MOUNT LOCATION.<[01] REMOVED ADDITIONAL CORROSION PER SRM 51-10-02. REMAINING THICKNESS IS .125';[02] C/W C.A. STEP 1. VERIFIED REMOVAL OF CORROSION AND REMAINING THICKNESS OF UPPER FLOOR BEAM CHORD IS .125'.;[03] REPAIRED PER EA 24-153-01064;[04] RII: VERIFIED CORRECTIVE ACTION #1 AND #3
